Skip to content. | Skip to navigation

Personal tools

You are here: Home / Associated publications / Belgian Journal of Zoology / 138 (1) / Volume 138(1), pp. 95-100.pdf

Volume 138(1), pp. 95-100.pdf

Song, L., Yingxiang, W. & Junxing, Y. 2008. Geographic variation of the Perny’s Long-nosed squirrels (Dremomys pernyi)(Milne-Edwards, 1867)(Rodentia: Sciuridae) from southwestern China based on cranial morphometric variables. Belg. J. Zool. 138(1): 95-100

PDF document icon volume-138-1-pp-95-100.pdf — PDF document, 346 KB (354570 bytes)


ISSN 2295-0451 (online version)
ISSN 0777-6279 (printed version)
impact factor 2015: 0,87.

Prof. Dr. Isa Schön
Royal Belgian Institute of Natural Sciences
Vautierstraat 29
1000 Brussels, Belgium


Annales de la Société malacologique de Belgique
​Annales de la Société royale malacologique et zoologique de Belgique
Annales de la Société Royale Zoologique de Belgique
Belgian Journal of Zoology